# SDR ASOA05345

- Difficulty date: April 12, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR MEMBER WEBBING AT FS 280 BETWEEN LBL9 AND RBL 9 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR MEMBER WEBBING AT FS 280 BETWEEN LBL 9 AND RBL 9 IAW EO.  (K)
